Skip to Content

How long before I feel energy not tired but no energy on day one?

Responses (3)

UNLVGRAD 12 Oct 2010

Was today the first day you took suboxone? I slept the whole day my first day. It gets better.
BUT the first day my doc had me take 16mg. After reaching out for support here on the boards I decided to take less. So the last two days I've only taking 8mg and feel much better. Becareful your not on to high of a dose.

christineATU 12 Oct 2010

As UNLVGRAD indicated, she started on too high of a dose at her induction. Always start with lower doses and work up from there. It may take some time but you will start to feel better soon. Maybe your dose is too low and you need to check with your doctor. Please make sure your doctor is knowledgeable about this medication. Many doctors are prescribing subs at too high a dose, and really don't have a good plan of weening off some day. Take care deinflorida and hope you feel better soon!
best wishes,
chris

Anonymous 13 Oct 2010

as a long time subs patient, i agree that most patients r put on way too high a dose. g trust Robert-325 more than anyone regarding subs and he says NOBODY should take more than 1 eight mg tablet per day. I believe him implicitly. Thanks to him I was able to taper and am working hard to get off of subs. u can talk to him on the forum if u need to. u will have energy and b comfortable at the same time if u are on the right dose. many will also talk to u here, please let us know what dose u were rx'ed and how high a dose of opiate u were on. pattishan61

deinflorida 13 Oct 2010

I am on two 8mg tabs in the am i was taking 10 roxy 30's a day for about 2 years graduted for narco and others tabs a total of 6 years on pills feeling better today but still no energy not tired no ennergy

Anonymous 13 Oct 2010

It sounds like you still may be on too high a dose, I hate to come right out and say that, but from experience I know that they do prescribe too much. Tell ya what, Tomorrow ( or today if you haven't taken it yet) try just taking 1 tab and then wait at least 2 hours for it to achieve full effect, then see if you are completely comfortable. If you are, see if your energy returns. Subs tend to stay on the receptor sites for at least 48 hours, if you are on too high a dose, you tend to be sleepy and nod out. I think you also may be still in the 2 week adjustment period. We are here if you need us. I hope you feel better today. If you are not comfortable on one tablet, break the second one into fourths and take only one fourth (2mgs) after 2 hours, and then take 2 mgs more only if you are sure you are not comfortable after 4 hours on the 12 mgs that you will have taken.

deinflorida 13 Oct 2010

Thanks pattishan61 I will keep you posted Im so glad I found you have no idea and I'll check out the videos Im not giving up

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions